# SDR IPXA201904224274

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 65,119 hours, 16,616 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Vapor Barrier
- Condition: Debonded
- Location: Flt Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAVAPOR BARRIER BEHIND FWD BULKHEAD R/H SIDE LOWER PORTION DISBONDINGRESECURED VAPOR BARRIER AS REQUIRED. REF AMM 20 00 00
